I went to the dentist six days ago to get a filling. It was in the upper left side of my mouth. When the dentist gave me a shot to numb the area, I immediately felt pain on the entire left side of my face, from my eye down to my lower jaw. Shortly after that, she mentioned swelling in my left jaw and that the muscle felt different on that side than my right jaw. It is now almost a week later, and though the swelling has gone down some, I still have swelling and soreness in my jaw. Is it possible that she injected the medicine into my jaw muscle? If so, is it possible that I will have permanent damage from this? There feels like I have a hump in that muscle. Will it ever go away?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.